Vol. 16, No. 1, 2022

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 16
Issue 8, 1777–2003
Issue 7, 1547–1776
Issue 6, 1327–1546
Issue 5, 1025–1326
Issue 4, 777–1024
Issue 3, 521–775
Issue 2, 231–519
Issue 1, 1–230

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Gromov–Witten theory of $[\mathbb{C}^2 / \mathbb{Z}_{n+1}] \times \mathbb{P}^1$
1–58

Zijun Zhou and Zhengyu Zong

Sato–Tate equidistribution for families of automorphic representations through the stable trace formula
59–137

Rahul Dalal

The Chow ring of the classifying space of the unitary group
139–154

Nikita A. Karpenko and Alexander S. Merkurjev

Waring and cactus ranks and strong Lefschetz property for annihilators of symmetric forms
155–178

Mats Boij, Juan Migliore, Rosa M. Miró-Roig and Uwe Nagel

Cohomology of cluster varieties, I: Locally acyclic case
179–230

Thomas Lam and David E. Speyer